PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1993 | 58 | 3 | 221-235
Tytuł artykułu

Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to study the periodic boundary value problem -u''(t) = f(t,u(t),u'(t)), u(0) = u(2π), u'(0) = u'(2π) when f satisfies the Carathéodory conditions. We show that a generalized upper and lower solution method is still valid, and develop a monotone iterative technique for finding minimal and maximal solutions.
Rocznik
Tom
58
Numer
3
Strony
221-235
Opis fizyczny
Daty
wydano
1993
otrzymano
1991-10-14
poprawiono
1992-02-10
poprawiono
1992-12-15
Twórcy
  • Institute of Systems Science, Academia Sinica, Beijing 100080, P.R. China
  • Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, Santiago de Compostela, Spain
  • Departamento de Análisis Matemático, Facultad de Matemáticas, Universidad de Santiago de Compostela, Santiago de Compostela, Spain
Bibliografia
  • [1] A. Adje, Sur et sous-solutions généralisées et problèmes aux limites du second ordre, Bull. Soc. Math. Belgique Sér. B 42 (1990), 347-368.
  • [2] J. Bebernes, A simple alternative problem for finding periodic solutions of second order ordinary differential systems, Proc. Amer. Math. Soc. 42 (1974), 121-127.
  • [3] J. Bebernes and R. Fraker, A priori bounds for boundary sets, ibid. 29 (1971), 313-318.
  • [4] J. Bebernes and W. Kelley, Some boundary value problems for generalized differential equations, SIAM J. Appl. Math. 25 (1973), 16-23.
  • [5] J. Bebernes and M. Martelli, On the structure of the solution set for periodic boundary value problems, Nonlinear Anal. 4 (1980), 821-830.
  • [6] J. Bebernes and K. Schmitt, Periodic boundary value problems for systems of second order differential equations, J. Differential Equations 13 (1973), 32-47.
  • [7] A. Cabada and J. J. Nieto, A generalization of the monotone iterative technique for nonlinear second-order periodic boundary value problems, J. Math. Anal. Appl. 151 (1990), 181-189.
  • [8] A. Cabada and J. J. Nieto, Extremal solutions of second-order nonlinear periodic boundary value problems, Appl. Math. Comput. 40 (1990), 135-145.
  • [9] G. S. Ladde, V. Lakshmikantham and A. S. Vatsala, Monotone Iterative Techniques for Nonlinear Differential Equations, Pitman, New York, 1985.
  • [10] J. J. Nieto, Nonlinear second-order periodic boundary value problems with Carathé- odory functions, Applicable Anal. 34 (1989), 111-128.
  • [11] D. R. Smart, Fixed Points Theorems, Cambridge University Press, Cambridge, 1974.
  • [12] M. X. Wang, Monotone method for nonlinear periodic boundary value problems, J. Beijing Inst. Technol. 9 (1989), 74-81 (in Chinese).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv58z3p221bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.